# SDR AALA201703249012

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug MD 83
- Aircraft serial: 49455
- Aircraft time: 89,008 hours, 42,356 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 39132551
- Condition: Leaking
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 VIEW PORT FOGGED, VISION OBSCURED UPON ARRIVAL. REPLACED R1 WINDOW AND SEALS IAW AMM 56-30-00, OPS CHECKED GOOD. THE AIRCRAFT WAS GROUNDED.
